How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My thyroid was removed 5 weeks ago and have been wheezing

Customer Question

my thyroid was removed 5 weeks ago and have been wheezing about 10 days after surgery. i've seen the surgeon and my primary doctor.
JA: Any recent weight loss/gain? Are you excessively thirsty?
Customer: and they gave me steriods for 6 days for the inflammation. but I am still wheezing. no weight gain or loss. no problem swallowing. it's the wheezing that is troubling me. surgeon says the surgery went well. they did a scope procedure and said my vocals cords look normal. waiting to see both docs again. my primary doc said it could be the air flow. could it also be damage to any nerves from the intubation? any other ideals. many thanks.
JA: Anything else in your medical history you think the doctor should know?
Customer: I take blood pressure medication, and have chronic uticaria. i also have a pituitary tumor but that is fine - it's microscopic and bloodtests have been norma. surgeon also said my hormone levels are high and I am currently taking 200mg of synthroid. thanks.
JA: How long have you been dealing with this? Any other symptoms?
Customer: my surgery was on june 16 and the wheezing started about one week to 10 days afterwards. besides my voice being hoarse by day's end and coughing after wheezing there's nothing else. thanks.
Submitted: 2 months ago.
Category: Medical
Expert:  Dr Chip (M.D.) replied 2 months ago.

Hello I'm Dr Chip

Did the steroids help this at all?